MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT NUT

ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT NUT
Model Number IMPL SYS,CMC MINI T-ROPE,1.1 MM
Health Effect - Clinical Codes Edema (1820); Inflammation (1932); Pain (1994); Swelling (2091); Reaction (2414)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.To date no confirmation has been received regarding whether the scheduled second surgery has taken place.The cause of the event could not be determined from the information available and without device evaluation.A possible cause of this type of event may be a reaction of the patient to the material(s) implanted or used during the implant procedure.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to materials must be considered prior to implantation.
 
Event or Problem Description
It was reported by a patient that she had undergone a cmc mini tightrope procedure on (b)(6) 2018.Since the procedure patient has been experiencing pain, inflammation, adema and swelling.Patient underwent metal testing to try and determine the cause and has learned that she has an allergy to nickel.Patient is scheduled to undergo revision surgery on (b)(6) 2018 to remove the arthrex cmc mini tightrope.Patient requested the material composition of the cmc mini tightrope which is stainless steel.The composition of the stainless steel has been provided to patient.

Brand Name
IMPL SYS,CMC MINI T-ROPE,1.1 MM
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7861029
Report Number1220246-2018-00632
Device Sequence Number1130129
Product Code HTN
UDI-Device Identifier00888867048966
UDI-Public00888867048966
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K090107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPL SYS,CMC MINI T-ROPE,1.1 MM
Device Catalogue NumberAR-8919DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;